Asymptotic Representations for Some Classes of Solutions of Ordinary Differential Equations of Order n with Regularly Varying Nonlinearities

Authors

  • V. M. Evtukhov
  • A. M. Klopot Одес. нац. ун-т им. И. И. Мечникова

Abstract

Existence conditions and asymptotic (as tω(ω+)) representations are obtained for one class of monotone solutions of an nth-order differential equation whose right-hand side contains a sum of terms with regularly varying nonlinearities.

Published

25.03.2013

Issue

Section

Research articles

How to Cite

Evtukhov, V. M., and A. M. Klopot. “Asymptotic Representations for Some Classes of Solutions of Ordinary Differential Equations of Order n With Regularly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 3, Mar. 2013, pp. 354-80, https://umj.imath.kiev.ua/index.php/umj/article/view/2424.